Advanced

An operator-valued Berezin transform and the class of n-hypercontractions

Olofsson, Anders LU (2007) In Integral Equations and Operator Theory 58(4). p.503-549
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Integral Equations and Operator Theory
volume
58
issue
4
pages
503 - 549
publisher
Springer
external identifiers
  • scopus:34547784935
ISSN
1420-8989
DOI
10.1007/s00020-007-1502-4
language
English
LU publication?
no
id
9a9936cf-0303-4934-a56e-96d57ef8ee40 (old id 793121)
date added to LUP
2010-09-29 16:25:51
date last changed
2017-04-09 04:22:25
@article{9a9936cf-0303-4934-a56e-96d57ef8ee40,
  author       = {Olofsson, Anders},
  issn         = {1420-8989},
  language     = {eng},
  number       = {4},
  pages        = {503--549},
  publisher    = {Springer},
  series       = {Integral Equations and Operator Theory},
  title        = {An operator-valued Berezin transform and the class of n-hypercontractions},
  url          = {http://dx.doi.org/10.1007/s00020-007-1502-4},
  volume       = {58},
  year         = {2007},
}